Hi! For about a month now I've had sinus pain across my eyes and behind my eyes. Now I get it every day around 4:00--pressure behind eyes, under eyes and feeling of "offness". Been to ENT and allergist, tried everything. No congestion but keep having to pop my ears. Any ideas what this is?
That sounds dangerously similar to my situation. As canada110 said, it definitely sounds like something worthy of a CT scan, or possibly just a round of antibiotics to see if it's a basic sinus infection. In my case, I came down with something similar about six months ago, have been treated with four courses of antibiotics, tested with two CT scans and an MRI, and everything came up clear.
Two things help me: 1) Prednisone (steroid), and 2) Singulair. The steroid isn't a long term solution, but the fact that it works at least helps narrow the condition to some sort of inflammation. Singulair helps, but less so -- my doctor's theory is that the mucous membranes of my sinuses are inflamed, probably resulting from an infection, and the Singulair has helped me make a lot of progress, but without getting me completely back to normal. I continue to fight with the condition, and hope that over time I will somehow restabilize.
Best of luck to you. If nothing else, I definitely think you need to see an ENT and get checked out -- and hopefully you find a competent one.
Hello canada and joseph, I went to see the 3rd ENT, he looked at both my CT scans and he says I do not have an infection in my sinus and wouldnt give me the time of the day. So I went back to my PCP and told him about how I felt better last month after taking some Diflucan. So He put me back on it and said we should see some results at the end of this week. I also have a pathology friend that says I could bring him and secrections from my nose and he will look at it. Trouble is I dont have much secretions, just swelling. Then I went to an Oral surgeon today to tell him about my swelling under the eyes that also makes me feel like my whole head is swollen and he too a panaramic view on my face. He said yes it is quite possible that I have some yeast up there that would not be showing up on CT scan and said I should take Psuedphed to really dry it up, but I think I wll wait until I see my pathology friend. And the guy today said I need to talk to a hormone specialist because that could have caused the problem too. And then next week I am seeing an Allergest. I have to get to the bottom of this so I can get back to driving. I dont know what else I can do. I guess if none of this works I could probably see and infection control doctor or maybe a better Opthomologist.
joseph- how do you tolerate the singulair? I definatly do no want to do steriods any more because the problem comes back once Im off them.
I'm feeling the same thing as you are I think. I feel like my eyes want to pop out from the pressure, and some pressure just above the eyes(around the eye browse).. My ears need to be pops all the time, almost every couple minutes and it helps ease the pressure I must say... I have seen my GP several if not 10 times already, CT scan shows no sinus problems. ENT says my sinus's look ok, only the fact my ENT prescribed me with Nasonax nasal spray(steroids I believe). I have taken it for just over a week now but no improvements, I think I might have to take it for much longer for it to take effect? ENT prescribed nasonax for at least 3 months. I started feeling like this for over a month now....
I had sinus surgery in Jul-2007 after being diagnosed with a chronic sinus infection, and have had consistent sinus pressure in the cheek bones ever since. I have seen 5 ENTs (surgery looks good), 2 Neurologist (rule out Trigeminal Neuralgia), 1 endodontist (rule out root canal), 1 opthamologist (rule out any tumor behind the eyes that the numerous CT Scans and MRIs didn't catch), had a physical (healthy, normal) and went to an accupuncturist for 2-mos (which worked for a bit, then stopped being effective). I have taken every drug under the sun, multiple times (Prednisone, medrol, tegretol, xanax, voltaren, fluticasone, neurontin, depakote, and augmentin and levaquin as antibiotics). I have done saline rinses uses netipots. Still, 9-mos after surgery I get daily pressure along the cheekbone area and no one knows why. The only thing that sort of helps is klonapin, which I take under doctor's supervision. If anyone has any ideas, I'd love to know.
I seem to have a lot of symtoms (symptoms) as all of you above. I'm 32. For three years now I have had a sesation of being dizzy or offset. My left eye was always blurry. I went to the dr adn she said it might be anxiety so she pit me on Ativan. Well that just makes me calm but still dizzy and not seeing right. I jsut caught a sinus infection. I didn't know what it was until I went to the emergency as I was really dizzy, foggy headed, upset stomach and migraine. They told me I had a sinus infection (no xrays) I took my antibiotics for the 14 days and after a day of beong off the antobiotics I now have a second sinus infection. This one way worse. I'm swollen under my eyes, suffer form eye pain, headaches on the left side, discharge in my left eye, nose pains and shortness of breath. Where do I go from here? My doctors seem not to care or help. They think I have anxiety?!?!?!!
Im 25, and i have experience that im really sensitive to light, I though it was allergies, but took severall shoots and didn't work, today i took Advil Cold & Sinus and seems that relif my sensation on my eyes. Has any one experience this before?
I had sinus surgery December 2009 now almost 7 mos post I am getting frequent headaches
again almost feels like a migraine , pressure around right eye(feels like it's gonna fall out) Have a diviated septim and had a nasal bone spur removed is there any chance the bone spur could have grown back and I also had a earache a couple of weeks ago is there something else I should be worried about?
Hello, I'm 32 and about 6 mths ago my eye started feeling funny, I have tried to find accurate ways to describe it, but I can't seem to find the words. It's almost like my vision in that eye is somehow impaired, but I see fine out of it. It just doesnt feel right. I went to gp and eye doc, but they said I was fine. Later felt warmth in sinus and was puffy, the ear on that side of face felt plugged. Antibiotics took away the swelling and puffy, also had nasal steroid.
Eye and ear still aren't right, I go for a head and sinus ct this weekend... Anybody get their problem resolved yet?
I too have the same problem I have been on numerous antibiotics been to see the ENT and he says my sinuses are clear but I still have severe pain in my face and under my right eye I have now stopped taking nasonex spray to see if I am any different but alas no I just do not know now where to turn.
Get a second opinion and consider seeing an ENT doctor. Also if it continues ask for an MRI to evaluate. Been through several episodes of these headaches and fullness in head feelings. Mostly sinus problems leading to headache or even migraines. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.